Hokkaido Mathematical Journal

HISHIKAWA Yosuke, NISHIO Masaharu, YAMADA Masahiro,

A conjugate system and tangential derivative norms on parabolic Bergman spaces.

Hokkaido Mathematical Journal, 39 (2010) pp.85-114

Fulltext

PDF

Abstract

The $\alpha$-parabolic Bergman space $\berg^{p}(\lambda)$ is the Banach space of solutions of the parabolic equation $L^{(\alpha)} = \partial/\partial t+(-\Delta_{x})^{\alpha}$ on the upper half space $H$ which have finite $L^{p}(H,t^{\lambda}dV)$ norms, where $t^{\lambda}dV$ is the weighted Lebesgue volume measure on $H$. It is known that ${\boldsymbol b}^{p}_{1/2}(\lambda)$ coincide with the harmonic Bergman spaces. In this paper, we introduce the extension of notion of conjugate functions of $\berg^{p}(\lambda)$-functions and study their properties. As an application, we give estimates of tangential derivative norms on $\berg^{p}(\lambda)$.

MSC(Primary)
MSC(Secondary)35K05(MSC2000), 26D10(MSC2000), 42A50(MSC2000)
Uncontrolled Keywordsconjugate function; tangential derivative; heat equation; parabolic operator of fractional order; Bergman space;